# SDR ATT9900539

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 814086
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE LOST ALL OIL QUANTITY.  ENGINE WAS SHUT DOWN ON SHORT FINAL WITH OIL PRESSURE GOING TOWARDS ZERO.  OIL TEMPERATURE OK.  INSPECTION FOUND OIL PUDDLING AROUND NR 6 BEARING AREA AND IN TAILPIPE.  REMOVED AND REPLACED NR 6 GARLOCK SEAL AND NR 6 BEARING SCAVENGE PUMP ASSY.  LEAK/OPS CHECK COMPLIED WITH.  AIRCRAFT RETURNED TO SERVICE.
